# SDR FDEA201409102559

- Difficulty date: September 10, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 26,214 hours, 14,170 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081021500
- Condition: Corroded
- Location: Rt Wing
- Part time: 26,214 hours, 14,170 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 FWD LUG HAS CORROSION IN BORE & FACES.  COMPLIED WITH EA 6-5710-T0311201 P1 WINGS BASIC WING STRUCTURE RT RIB 5 FWD LUG CORROSION.
